Strong Summability of Two-Dimensional Vilenkin–Fourier Series

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We study the exponential uniform strong summability of two-dimensional Vilenkin–Fourier series. In particular, it is proved that the two-dimensional Vilenkin–Fourier series of a continuous function f is uniformly strongly summable to a function f exponentially in the power 1/2. Moreover, it is proved that this result is best possible.

Original languageEnglish
Pages (from-to)387-401
Number of pages15
JournalUkrainian Mathematical Journal
Volume71
Issue number3
DOIs
Publication statusPublished - Aug 1 2019
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Strong Summability of Two-Dimensional Vilenkin–Fourier Series'. Together they form a unique fingerprint.

Cite this